# SDR DL72S971824

- Difficulty date: September 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N528DA
- Make and model: Boeing 727232
- Aircraft serial: 21702
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT MV2, FOUND RIB CRACKED.  THE LOWER SKIN AT ELEV STA 99.79 TO 136.50 HAS A BUBBLE RIB CRACKED ON O/B END.  REPAIRED PER SRM 55-20-3 FIG 3.
